# SDR DHL2005788016

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER COMPLETION OF AFTER LANDING CHECKLIST, NOSE GEAR DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT SLOWED BELOW 280 KIAS AND LIGHT WENT OUT.  TRANSFER LANDING GEAR DOOR WARNING SYSTEM TO DMI LOG IAW MEL 32-1 CAT C ITEM DMI NR 22691 PLACARD INSTALLED.  REF DMI NR 22691-DURING CLIMBOUT AFTER COMPLETION OF AFTER LANDING CHECKLIST, NOSE GEAR DOOR WARNING LIGHT ILLUMINATED.  A/C SLOWED TO 280 KIAS LIGHT WENT OUT.  ADJUSTED SYNCHRONIZING ROD A - REF MM 32-22-1.  ADJUSTED NOSE GEAR DOOR SW IAW MM 32-62-11.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  DMI NR 22691 CLEARED.
